skip to main content


This content will become publicly available on February 28, 2024

Title: A Regularity Theory for Static Schrödinger Equations on \(\boldsymbol{\mathbb{R}^d}\) in Spectral Barron Spaces
Award ID(s):
2107934
NSF-PAR ID:
10410571
Author(s) / Creator(s):
; ; ;
Date Published:
Journal Name:
SIAM Journal on Mathematical Analysis
Volume:
55
Issue:
1
ISSN:
0036-1410
Page Range / eLocation ID:
557 to 570
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found